# SDR DALA2025120808962

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 52,580 hours, 45,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5965767U71
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1022 - 1053,  CORROSION AT LAV TANK DUMP CHUTE AT LAV PAN.    REMOVED CORROSION FROM PAN IAW SRM 51-40-02 (1333475)
